×

Transversally parallelizable foliations of codimension two. (English) Zbl 0288.57011


MSC:

57R30 Foliations in differential topology; geometric theory
57R25 Vector fields, frame fields in differential topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. · Zbl 0196.33801
[2] Raoul Bott, Lectures on characteristic classes and foliations, Lectures on algebraic and differential topology (Second Latin American School in Math., Mexico City, 1971) Springer, Berlin, 1972, pp. 1 – 94. Lecture Notes in Math., Vol. 279. Notes by Lawrence Conlon, with two appendices by J. Stasheff.
[3] C. Chevalley, Theory of Lie groups. Vol. I, Princeton Math. Series, vol. 8, Princeton Univ. Press, Princeton, N. J., 1946. MR 7, 412. · Zbl 0063.00842
[4] André Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa (3) 16 (1962), 367 – 397 (French). · Zbl 0122.40702
[5] A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183 – 194 (French). · Zbl 0196.26901
[6] André Haefliger, Homotopy and integrability, Manifolds – Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971, pp. 133 – 163.
[7] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. · Zbl 0088.38803
[8] A. L. Lundell and S. Weingram, The topology of CW complexes, Van Nostrand, New York, 1969. · Zbl 0207.21704
[9] Robert Moussu, Feuilletage sans holonomie d’une variété fermée, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A1308 – A1311 (French). · Zbl 0205.27803
[10] Robert Moussu, Sur un théorème de Novikov, Rev. Colombiana Mat. 3 (1969), 51 – 81 (French). · Zbl 0199.27002
[11] Robert Moussu and Robert Roussarie, Une condition suffisante pour qu’un feuilletage soit sans holonomie., C. R. Acad. Sci. Paris Sér. A-B 271 (1970), A240 – A243 (French). · Zbl 0196.26902
[12] S. P. Novikov, The topology of foliations, Trudy Moskov. Mat. Obšč. 14 (1965), 248 – 278 (Russian).
[13] J. S. Pasternack, Foliations and compact Lie group actions, Comment. Math. Helv. 46 (1971), 467 – 477. · Zbl 0228.57020
[14] Bruce L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. (2) 69 (1959), 119 – 132. · Zbl 0122.16604
[15] Harold Rosenberg, Actions of \?\(^{n}\) on manifolds, Comment. Math. Helv. 41 (1966/1967), 170 – 178. · Zbl 0145.20301
[16] Richard Sacksteder, Foliations and pseudogroups, Amer. J. Math. 87 (1965), 79 – 102. · Zbl 0136.20903
[17] Paul A. Schweitzer, Counterexamples to the Seifert conjecture and opening closed leaves of foliations, Ann. of Math. (2) 100 (1974), 386 – 400. · Zbl 0295.57010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.